MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER RAPIDVAC; APPARATUS, EXHAUST, SURGICAL

COVIDIEN MFG DC BOULDER RAPIDVAC; APPARATUS, EXHAUST, SURGICAL
Model Number SE3695
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, device self-activates without pushing the start button.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received as a service request and a visual inspection and functional test were performed.The returned device did not meet specification as received.The reported condition was confirmed.Inspection of the device resulted in finding the rfid pcb was defective.The investigation found the most probable cause of the reported event to be wear and tear.The rfid pcb was replaced to address the issue.The system passed the performance test.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RAPIDVAC
Common Device Name
APPARATUS, EXHAUST, SURGICAL
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow drive
boulder CO 80301 3299
MDR Report Key9276373
Report Number1717344-2019-01457
Device Sequence Number1892218
Product Code FYD
UDI-Device Identifier10884524001753
UDI-Public10884524001753
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K142335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE3695
Device Catalogue NumberSE3695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2019
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1